On arcs in projective planes of order 9.

Ralph Hugh Francis Denniston

Manuscripta mathematica (1971)

  • Volume: 4, page 61-90
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Denniston, Ralph Hugh Francis. "On arcs in projective planes of order 9.." Manuscripta mathematica 4 (1971): 61-90. <http://eudml.org/doc/154036>.

author = {Denniston, Ralph Hugh Francis},
journal = {Manuscripta mathematica},
language = {eng},
pages = {61-90},
title = {On arcs in projective planes of order 9.},
url = {http://eudml.org/doc/154036},
volume = {4},
year = {1971},

AU - Denniston, Ralph Hugh Francis
TI - On arcs in projective planes of order 9.
JO - Manuscripta mathematica
PY - 1971
VL - 4
SP - 61
EP - 90
LA - eng
UR - http://eudml.org/doc/154036
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.